Wed, May 21... University of Florida.....my last hope

Anyone been on a high mg of Mirapex for years and made it off???

I'm sorry my comments were short a few days ago. No sleep for 4 or 5 days. I read and think about everybody's comments and I appreciate the time you took to write them to me. Things just got overwhelming.

The doctor herself called me from USF when I asked if they used opoids to quit Mirapex. She said they did on occasion but it depends on each situation individually. I agree. You have all said do it under a doctors care but I think when she finds out I am in PA for 21 days and FL 10 days each month, she isn't going to want to prescribe anything.The other alternative you have suggested is a rehab.

So what happens after I get off the Mirapex? What drug do I take to stop my legs and body. Not only that but was the Mirapex causing all my other problems? I have a lesion in my brain. Doctors said what that has damaged will never be able to be fixed.

Has anyone been on a high dose of Mirapex for years and have foggy memory, short term memory loss, anxiety, depression, uncontrolled eating, sex, talking, moving things... I just can't believe Mirapex would do all that to me.

I need to know if anyone has been on a high dose for several years and made it off of Mirapex.

I updated my profile. My symptoms and problems are pretty much the same so I only put them under symptoms I think.

I just need to hear a little encouragement...

8 Replies

oldestnewest
  • Carla in a rush at present but will contain you later.Be taking a look st this website.www.jennascribbles.com weaning off mirapex. Its a forum all about peoples actual experiences of coming off this med.You can register for free.x

  • You are the best. Thanks

  • It took me to a website that is for struggling readers??

  • Thats it. Have to scroll way down. Thanks

  • Have you found it?

  • Yes. Thanks

  • I just put up a new post. thank you for Jeannas site. Interested in your thoughts

  • Good one p1pp1ns....! :) I must check it out myself...not that i need it, but its good to know there is a place for people who are trying to get off the dopamine's... :)

You may also like...